# SDR NWAA092683214

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 56,812 hours, 25,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 07799
- Condition: Failed
- Location: Cabin
- Part time: 5,792 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT TEST FUNCTION INOP.  PLACED PTP (TEST PANEL) ON MEL.  NEXT DDG, EMER R, EMERGENCY EXIT RT SUPPLY FAILED.  REPLACED RT EPSU, CHECKS GOOD.
